Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 118, NWS Atlanta, GA

June 20, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2019, 2:48 PM EDT for 4 counties in Georgia. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2019, 2:48 PM EDT (18:48 UTC)
Expired
Jun 20, 2019, 3:30 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Meriwether County, GA, Pike County, GA, Troup County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 3:05 PM EDTTSTM WND DMGGreenville, GAREPORTS OF NUMEROUS TREES DOWN NEAR GREENVILLE INCLUDING DAMAGE AROUND THE TOWN SQUARE.
Jun 20, 3:10 PM EDTTSTM WND DMG2 Nw Greenville, GAAT LEAST 4 TREES DOWN AT RENDER GARRETT RD AND GA HWY 100.
Jun 20, 3:18 PM EDTTSTM WND DMG2 S Gay, GATREE BLOWN DOWN ON POWER LINES ON HWY 85 NEAR GREENVILLE FLAT SHOALS RD
Jun 20, 3:18 PM EDTTSTM WND DMG2 S Molena, GATWO TREES DOWN ON LAWRENCE MILL RD NEAR KELLY RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:44 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

696 
WUUS52 KFFC 201848
SVRFFC
GAC199-231-285-293-201930-
/O.NEW.KFFC.SV.W.0118.190620T1848Z-190620T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
248 PM EDT Thu Jun 20 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Meriwether County in west central Georgia...
  Southwestern Pike County in west central Georgia...
  Northwestern Upson County in west central Georgia...
  Southeastern Troup County in west central Georgia...

* Until 330 PM EDT.

* At 248 PM EDT, a severe thunderstorm was located over Mountville,
  or 7 miles east of LaGrange, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  LaGrange, Greenville, Woodbury, Molena, Gay, Raleigh, Mountville,
  Louise, Odessadale, Stovall, Big Springs, Durand, Harris City and
  Imlac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3309 8503 3313 8449 3288 8449 3288 8450
      3287 8453 3296 8503
TIME...MOT...LOC 1848Z 274DEG 29KT 3303 8491 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
288 
WWUS52 KFFC 201905
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
305 PM EDT Thu Jun 20 2019

GAC285-201915-
/O.CAN.KFFC.SV.W.0118.000000T0000Z-190620T1930Z/
Troup GA-
305 PM EDT Thu Jun 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TROUP COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.

LAT...LON 3310 8486 3313 8449 3288 8449 3288 8450
      3287 8453 3293 8486
TIME...MOT...LOC 1905Z 274DEG 29KT 3302 8474 

$$

GAC199-231-293-201930-
/O.CON.KFFC.SV.W.0118.000000T0000Z-190620T1930Z/
Meriwether GA-Pike GA-Upson GA-
305 PM EDT Thu Jun 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL MERIWETHER...SOUTHWESTERN PIKE AND NORTHWESTERN UPSON
COUNTIES...

At 305 PM EDT, a severe thunderstorm was located over Greenville,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greenville, Woodbury, Molena, Gay, Stovall, Raleigh, Durand, Harris
City, Odessadale and Imlac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3310 8486 3313 8449 3288 8449 3288 8450
      3287 8453 3293 8486
TIME...MOT...LOC 1905Z 274DEG 29KT 3302 8474 

HAIL...1.00IN
WIND...60MPH
 
$$
704 
WWUS52 KFFC 201919
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
319 PM EDT Thu Jun 20 2019

GAC199-231-293-201930-
/O.CON.KFFC.SV.W.0118.000000T0000Z-190620T1930Z/
Meriwether GA-Pike GA-Upson GA-
319 PM EDT Thu Jun 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN MERIWETHER...SOUTHWESTERN PIKE AND NORTHWESTERN
UPSON COUNTIES...

At 319 PM EDT, a severe thunderstorm was located over Woodbury, or
near Greenville, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Woodbury, Molena, Raleigh and Imlac. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3307 8466 3310 8449 3289 8449 3294 8467
TIME...MOT...LOC 1919Z 274DEG 29KT 3301 8461 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:24 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 20, 2:24 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
224 PM EDT Thu Jun 20 2019

.PREV DISCUSSION... /Issued 726 AM EDT Thu Jun 20 2019/

PREV DISCUSSION... /issued 330 AM EDT Thu Jun 20 2019/

SHORT TERM /Today through Friday/...
Well you can just about throw out the hi res guidance for today as
none has really handled the current situation very well. With each
run, they try to kill off activity to the west and although it has
weakened, it is unlikely given CAPE distribution that it will
dissipate entirely as many of the guidance members try to do. So,
have gone with the manual method for the most part today indicating
likely pops for the western tier early this morning, transitioning
to mid range scattered as it progresses through the forecast area by
mid morning.

The real question will be how does this initial activity affect
additional development this afternoon. I do believe we will see a
stabilizing influence behind this first wave this morning but it
will be so early that we should destabilize once again by
afternoon. Additional strong shortwave moving from the NW should
initiate another line across North central GA and progress into
the remainder of the forecast area by late afternoon into the
evening hours. This one could have a little more punch with it
allowing for some strong to isolated severe activity.

Dry conditions with some building mid level heights in store for
the remainder of the short term period. Do have some slight chance
pops for SW potions but even that could be asking a lot given
drop in deep layer moisture. Temps will be quite warm Friday with
mid 90s for Central GA and heat indices in excess of 100.

Deese

LONG TERM /Friday Night through Wednesday/...
More typical summertime conditions are expected for much of the long
term period with a mostly diurnal convection pattern.

While the upper ridge builds, models are struggling handling
potential meso convective complexes over the weekend and these will
just need to be monitored for potential rain chances.

A more organized short wave looks to enhances rain chances Monday
into Tuesday.

All in all, temperatures are favoring several degrees above normal
through much of the long term period.

BDL

&&

.AVIATION...
18Z Update...
SHRA/TSRA are beginning to pop across the area and will be
affecting the majority of the TAF sites this afternoon. We will
see storm activity continue through the evening hours then
diminish after sunset. Will see another round of SHRA/TSRA Friday
afternoon but it will not be as active as today. Ceilings will
start in the MVFR to VFR range with convection across the area
but will see VFR ceilings move in by 02-04z Fri. Not expecting any
MVFR or IFR ceilings over night. VFR ceilings should continue
through Fri afternoon when we will see some MVFR ceilings move in
with the precip activity tomorrow. VFR VSBYS will continue across
e area except some MVFR or IFR readings in and around any
stronger storms.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          89  71  92  71 /  70  30  10  40
Atlanta         88  72  91  73 /  70  40  20  20
Blairsville     80  63  84  65 /  60  50  10  50
Cartersville    87  68  91  71 /  60  30  20  40
Columbus        94  74  93  75 /  70  60  20  10
Gainesville     85  69  89  71 /  60  30  10  40
Macon           94  72  94  74 /  70  60  20  10
Rome            87  68  91  71 /  60  30  20  40
Peachtree City  90  70  92  72 /  70  40  20  20
Vidalia         95  74  94  76 /  70  70  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Deese
LONG TERM....BDL
AVIATION...01
Hazardous weather outlook, Jun 20, 11:30 AM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1130 AM EDT Thu Jun 20 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211530-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1130 AM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

Scattered severe thunderstorms remain possible across the area
this afternoon and into tonight. The primary hazards with any
severe storms that occur will be damaging winds and large hail.
Frequent lightning and heavy rainfall are also possible with
stronger storms. The possibility of a brief, isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated to scattered thunderstorms can be expected Friday through
wednesday, primarily in the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible later today. Spotters are
encouraged to submit reports of any severe weather through the web
by going to weather.gov/atlanta.

In the hours before

Local storm report, Jun 20, 10:58 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1058 AM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 AM     TSTM WND DMG     1 SW CAVE SPRING        34.10N  85.35W
06/20/2019                   FLOYD              GA   EMERGENCY MNGR

            POWER LINE DOWN ACROSS HWY 411 NEAR THE COUNTY LINE OF
            FLOYD AND POLK SOUTH OF CAVE SPRING.

&&

CORRECTED EVENT TIME

EVENT NUMBER FFC1900322

TV
Special weather statement, Jun 20, 1:56 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
156 PM EDT Thu Jun 20 2019

GAZ031-032-201830-
Cobb GA-Paulding GA-
156 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COBB AND EASTERN PAULDING
COUNTIES UNTIL 230 PM EDT...

At 156 PM EDT...a strong thunderstorm was over New Hope, or near
Dallas...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Marietta, Dallas, Smyrna, Kennesaw, Powder Springs, Austell, Hiram,
Fair Oaks, White Water Park, Lost Mountain Park, Jim R Miller Park,
Due West, Sandy Plains, Dobbins Air Reserve Base, New Hope and
Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3387 8495 3394 8490 3399 8483 3402 8447
      3381 8451
TIME...MOT...LOC 1756Z 271DEG 26KT 3395 8477

HAIL...0.25IN
WIND...40MPH
Local storm report, Jun 20, 2:12 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     TSTM WND DMG     2 SE ROME               34.24N  85.16W
06/20/2019                   FLOYD              GA   BROADCAST MEDIA

            LARGE TREE REPORTED DOWN ON A HOME ON THE 1100 BLOCK OF
            PARK BLVD SE.

&&

EVENT NUMBER FFC1900328

KING
Special weather statement, Jun 20, 2:21 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Thu Jun 20 2019

GAZ027-036>039-201845-
Wilkes GA-Madison GA-Oglethorpe GA-Clarke GA-Oconee GA-
221 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKES...SOUTHERN MADISON...
OGLETHORPE...CLARKE AND NORTHEASTERN OCONEE COUNTIES UNTIL 245 PM
EDT...

At 220 PM EDT...a strong thunderstorm was near Arnoldsville, or near
Athens...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Watkinsville, Lexington, Athens, Comer, Winterville,
Crawford, Colbert, Tignall, Arnoldsville, Carlton, Rayle, Hull,
Whitehall, Athens-Clarke County, Stephens, Delhi, Diamond Hill,
Smithonia and Beechwood Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3380 8335 3385 8350 3398 8340 3410 8333
      3409 8302 3405 8299 3403 8293 3401 8294
      3401 8291 3398 8286 3399 8284 3397 8278
      3399 8272 3399 8265 3386 8261 3387 8258
      3387 8257 3383 8260 3371 8253
TIME...MOT...LOC 1820Z 272DEG 39KT 3390 8328

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 20, 2:34 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
234 PM EDT Thu Jun 20 2019

GAZ052>054-056-066>069-201900-
Fayette GA-Upson GA-Coweta GA-Troup GA-Heard GA-Spalding GA-
Meriwether GA-Pike GA-
234 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTHWESTERN UPSON...
COWETA...TROUP...HEARD...SOUTHWESTERN SPALDING...MERIWETHER AND
WESTERN PIKE COUNTIES UNTIL 300 PM EDT...

At 234 PM EDT...a strong thunderstorm was over Harrisonville, or 10
miles northeast of LaGrange...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Newnan, LaGrange, Fayetteville, Franklin, Greenville, Peachtree City,
Tyrone, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
Brooks, Centralhatchee, Moreland, Molena, Sharpsburg, Turin, Haralson
and Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3297 8519 3337 8519 3347 8444 3295 8444
TIME...MOT...LOC 1834Z 262DEG 30KT 3317 8495

HAIL...0.75IN
WIND...50MPH
Local storm report, Jun 20, 2:43 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 AM     TSTM WND DMG     6 S SHANNON             34.25N  85.07W
06/20/2019                   FLOYD              GA   EMERGENCY MNGR

            TREE REPORTED DOWN AT THE INTERSECTION OF SPROULL RD SE
            AND KINGSTON HWY

&&

EVENT NUMBER FFC1900329

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:10 PM EDTSpecial Weather StatementFFCMadison20 min
Jun 20, 5:28 AM EDTSevere Thunderstorm WarningFFCDade, Walker33 min
Jun 20, 5:34 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk41 min
Jun 20, 5:39 AM EDTSpecial Weather StatementFFCHaralson, Polk36 min
Jun 20, 6:01 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon44 min
Jun 20, 6:06 AM EDTSpecial Weather StatementFFCCarroll, Paulding24 min
Jun 20, 6:24 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens36 min
Jun 20, 6:30 AM EDTSpecial Weather StatementFFCCobb, Douglas30 min
Jun 20, 6:45 AM EDTSpecial Weather StatementFFCDawson, Lumpkin, Pickens30 min
Jun 20, 7:14 AM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White31 min
Jun 20, 1:56 PM EDTSpecial Weather StatementFFCCobb, Paulding34 min
Jun 20, 2:21 PM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe, Wilkes24 min
Jun 20, 2:34 PM EDTSpecial Weather StatementFFCCoweta, Fayette, Heard, Meriwether, Troup26 min
Jun 20, 2:41 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe, Wilkes49 min
Jun 20, 3:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Jun 20, 3:23 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson22 min
Jun 20, 3:28 PM EDTSpecial Weather StatementFFCFayette, Henry32 min
Jun 20, 3:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Jun 20, 3:33 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry17 min
Jun 20, 3:34 PM EDTSpecial Weather StatementFFCJones26 min
Jun 20, 3:38 PM EDTSpecial Weather StatementFFCGreene37 min
Jun 20, 3:39 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam32 min
Jun 20, 3:42 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee48 min
Jun 20, 3:44 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Lamar, Monroe, Pike, Upson31 min
Jun 20, 3:44 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam46 min
Jun 20, 3:53 PM EDTSpecial Weather StatementFFCMonroe37 min
Jun 20, 3:57 PM EDTSevere Thunderstorm WarningFFCWarren5 min
Jun 20, 4:04 PM EDTSpecial Weather StatementFFCWilkes26 min
Jun 20, 4:07 PM EDTSpecial Weather StatementFFCPutnam23 min
Jun 20, 4:14 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson46 min
Jun 20, 4:17 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Taliaferro, Warren43 min
Jun 20, 4:26 PM EDTSpecial Weather StatementFFCWashington34 min
Jun 20, 4:27 PM EDTSpecial Weather StatementFFCTaylor33 min
Jun 20, 4:31 PM EDTSpecial Weather StatementFFCHancock29 min
Jun 20, 4:36 PM EDTSpecial Weather StatementFFCStewart, Webster24 min
Jun 20, 4:53 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 20, 4:57 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jefferson, Johnson, Washington, Wilkinson34 min
Jun 20, 4:58 PM EDTSpecial Weather StatementFFCGlascock17 min
Jun 20, 5:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 20, 5:07 PM EDTSpecial Weather StatementFFCWebster23 min
Jun 20, 5:08 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 20, 5:09 PM EDTSpecial Weather StatementFFCHouston21 min
Jun 20, 5:17 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington28 min
Jun 20, 5:21 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter39 min
Jun 20, 5:23 PM EDTSpecial Weather StatementFFCPulaski37 min
Jun 20, 5:25 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter35 min
Jun 20, 5:30 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski30 min
Jun 20, 5:39 PM EDTSevere Thunderstorm WarningFFCEmanuel21 min
Jun 20, 5:49 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Pulaski, Telfair, Wilcox41 min
Jun 20, 5:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 20, 6:03 PM EDTSpecial Weather StatementFFCTelfair, Wheeler27 min
Jun 20, 6:17 PM EDTSevere Thunderstorm WarningFFCEmanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more58 min
Jun 20, 6:29 PM EDTSpecial Weather StatementFFCTelfair16 min
Jun 20, 7:12 PM EDTSpecial Weather StatementFFCToombs33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.